# SDR SWAA2020022641738

- Difficulty date: January 29, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8130
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB HAD AREA OF CORROSION AT BS. 787+4, RBL 6 ON LOWER EDGE OF LIGHTNING HOLE. / R&R WEB IAW SRM AND DWG.
